Alert archive / Wisconsin / Frost Advisories in 2009
Frost Advisory 13, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 9, 2009, 3:27 AM CDT for 7 counties in Wisconsin. It took effect at Oct 10, 2009, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 3:27 AM CDT (08:27 UTC)
- In effect from
- Oct 10, 2009, 1:00 AM CDT
- Expired
- Oct 10, 2009, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 090827 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CDT FRI OCT 9 2009 ...FROST TONIGHT...FREEZING TEMPERATURES SATURDAY NIGHT... .CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST TONIGHT OVER THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT. FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS A COLD AIR MASS INVADES THE AREA ON WEST WINDS. WIZ022-038>040-048>050-091630- /O.NEW.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/ /O.NEW.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 327 AM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES FROM 30 TO 34 WILL LEAD TO THE FORMATION OF FROST. LOCATIONS RIGHT ALONG THE BAY AND LAKE MICHIGAN MAY ONLY SEE PATCHY FROST. A COLD AIR MASS WILL THEN INVADE THE AREA SATURDAY NIGHT. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WITH WEST WINDS OF AROUND 10 TO 20 MPH WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES WITH LOWS RANGING FROM 30 TO 35 EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH/AK
5 follow-up statements
000 WWUS73 KGRB 091524 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT FRI OCT 9 2009 ...FROST TONIGHT...FREEZING TEMPERATURES SATURDAY NIGHT... .CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT. FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN COLDER AIR MASS INVADES THE AREA. WIZ022-038>040-048>050-092330- /O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/ /O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 1024 AM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES FROM 30 TO 34 WILL LEAD TO THE FORMATION OF FROST. LOCATIONS RIGHT ALONG THE BAY AND LAKE MICHIGAN MAY ONLY SEE PATCHY FROST. AN EVEN COLDER AIR MASS WILL INVADE THE AREA SATURDAY NIGHT. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35 EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TSK
000 WWUS73 KGRB 092038 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT FRI OCT 9 2009 ...FROST TONIGHT AND FREEZING TEMPERATURES SATURDAY NIGHT... .CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT. FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN COLDER AIR MASS INVADES THE AREA. WIZ022-038>040-048>050-100445- /O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/ /O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 338 PM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. CLEARING SKIES...LIGHT WINDS AND OVERNIGHT LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL LEAD TO THE FORMATION OF FROST. LOCATIONS NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE PATCHY FROST. AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA SATURDAY NIGHT. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TSK/TE
000 WWUS73 KGRB 100237 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CDT FRI OCT 9 2009 ...FROST TONIGHT AND FREEZING TEMPERATURES SATURDAY NIGHT... .CLEARING SKIES AND LIGHT WINDS WILL LIKELY PRODUCE FROST OVER THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE TONIGHT. FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AS AN EVEN COLDER AIR MASS INVADES THE AREA. WIZ022-038>040-048>050-101045- /O.CON.KGRB.FR.Y.0013.091010T0600Z-091010T1200Z/ /O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 937 PM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. CLEARING SKIES AND LIGHT WINDS OVERNIGHT COMBINED WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL LEAD TO THE FORMATION OF FROST. LOCATIONS NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE PATCHY FROST. AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA SATURDAY NIGHT. LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 30 TO 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPC
000 WWUS73 KGRB 100922 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CDT SAT OCT 10 2009 ...FROST THIS MORNING AND FREEZING TEMPERATURES TONIGHT... .CLEARING SKIES AND LIGHT WINDS WILL PRODUCE FROST OVER THE FOX VALLEY AND INLAND AREAS OF THE LAKESHORE THIS MORNING. FREEZING TEMPERATURES ARE THEN EXPECTED TONIGHT AS AN EVEN COLDER AIR MASS INVADES THE AREA. WIZ022-038>040-048>050-101200- /O.CON.KGRB.FR.Y.0013.000000T0000Z-091010T1200Z/ /O.CON.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 422 AM CDT SAT OCT 10 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. CLEAR SKIES...LIGHT WINDS AND EARLY MORNING TEMPERATURES OF 29 TO 35 WILL LEAD TO THE FORMATION OF FROST THROUGH 7 AM. LOCATIONS NEAR THE BAY AND LAKE MICHIGAN WILL ONLY SEE PATCHY FROST. AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA FOR SATURDAY NIGHT. LOW TEMPERATURES IN THE 20S WILL LIKELY PRODUCE A WIDESPREAD FREEZE. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 28 TO 32. A FREEZE WARNING WILL LIKELY BE ISSUED LATER THIS MORNING FOR SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
000 WWUS73 KGRB 101203 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 703 AM CDT SAT OCT 10 2009 ...FREEZING TEMPERATURES TONIGHT... .FREEZING TEMPERATURES ARE EXPECTED TONIGHT AS AN EVEN COLDER AIR MASS INVADES THE AREA. WIZ022-038>040-048>050-101800- /O.EXP.KGRB.FR.Y.0013.000000T0000Z-091010T1200Z/ /O.UPG.KGRB.FZ.A.0005.091011T0600Z-091011T1200Z/ /O.NEW.KGRB.FZ.W.0006.091011T0300Z-091011T1400Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 703 AM CDT SAT OCT 10 2009 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. AFTER AN EARLY MORNING FROST THIS MORNING ACROSS THE AREA...AN EVEN COLDER AIR MASS WILL PUSH INTO THE AREA FOR TONIGHT. TEMPERATURES DROPPING INTO THE 20S BY LATE EVENING WILL PRODUCE A HARD WIDESPREAD FREEZE OVERNIGHT. EVEN DOOR COUNTY WILL BE IMPACTED BY THESE COLD TEMPERATURES...WITH LOWS RANGING FROM 28 TO 32. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 9, 3:08 AM CDT, 19 minutes earlier.
Area forecast discussion, Oct 9, 3:08 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 308 AM CDT FRI OCT 9 2009 .SHORT TERM...TODAY/TONIGHT/SATURDAY. MAIN FORECAST CHALLENGE DURING THIS PERIOD IS THE COOLER REGIME AND RESULTANT FROST HEADLINE FRIDAY AND MIX OF PCPN FOR SATURDAY. FOR TODAY...THE CLOUD SHIELD FROM THE LARGE SYSTEM STRETCHING FROM SOUTH PLAINS TO THE NORTHEAST STATES WILL CONTINUE TO COVER THE SE HALF OF THE FCST AREA THIS MORNING...WHILE THE NW HALF IS UNDER CLEAR OR CLEARING SKIES. EVENTUALLY EC WI WILL SEE A DECREASING CLOUD TREND TODAY AS THE SYSTEM SHIFTS FURTHER SEWD AND THE COOL HIGH PRESSURE SYSTEM SETTLES IN LATER TODAY INTO TONIGHT. COOL DRY AIR IN PLACE AND CLEAR SKIES TNT PROVIDE AN OPPORTUNITY FOR FROST FOR THE FOX VALLEY REGION AND PARTS OF THE LAKESHORE. AS A RESULT WILL ISSUE A FROST ADVISORY. THE REST OF THE FORECAST AREA ENDED HEADLINES A WEEK AGO. CLOUDS FROM APPROACHING SHORTWAVE MAY BEGIN TO FILTER INTO NORTHWEST HALF OF WI AFTER MIDNIGHT. WHILE THE MAIN ENERGY WITH THIS VIGOROUS SHORT WAVE PASSES OVER THE NORTHERN GREAT LAKES REGION...VERY STRONG CAA BEHIND A COLD FRONT WILL POUR OVER THE STATE. NOT MUCH MOISTURE WITH THIS SYSTEM BUT TEMP PROFILE SUGGESTS A BAND OF MIXED PCPN ALONG AND NEAR THE FRONT SATURDAY. DUE TO BOUNDARY TEMPERATURES OVER EC WI WILL LEAVE RAIN SHOWERS ONLY. IN ADDITION...SYSTEM APPEARS TO WEAKEN A BIT OVER THE EAST HALF. .LONG TERM...SAT NGT THRU NXT THU. IT WOULD APR THAT AN ACTIVE WEATHER PATN IS TAKING SHAPE IN THE LONG-TERM AS A SERIES OF SHRTWV TROFS QUICKLY MOV ACROSS THE CONUS. MDLS TYPICALLY STRUGGLE IN THESE TYPES OF PATNS AND THERE IS NO EXCEPTION THIS TIME AROUND AS THERE IS LITTLE CONTINUITY AMONG THE MDLS ESPECIALLY AFTER SUNDAY NGT. ONE THING SEEMS SURE...TEMPS WL BE WELL BLO NORMAL THRU THE PERIOD. INITIAL SHRTWV TROF QUICKLY MOVS E-NE FROM LK SUPERIOR INTO EXTREME SW QUEBEC SAT NGT. PREV SHIFT LEFT A LINGERING RAIN OR SNOW SHWR OVR THE FAR ERN SECTIONS OF WI...HOWEVER THE RAPID DEPARTURE OF BOTH THE SHRTWV TROF AND CDFNT WUOLD SEEM TO INDICATE THAT ANY PCPN WOULD ALREADY BE TO OUR EAST. HAVE REMOVED THE POPS AND INSTEAD FOCUSED ON THE SURGE OF COLDER AIR AND SOMEWHAT BLUSTERY CONDITIONS LEFT IN THE WAKE OF THE CDFNT. THE COLD AIR MASS WILL THEN INVADE THE REGION SATURDAY NIGHT. WIDESPREAD LOW TEMPERATURES IN THE 20S EXPECTED...WITH EVEN SOME UPPER 20S FOR THE LAKESHORE AND FOX VALLEY AREAS. WILL ISSUE THE FREEZE WATCH FOR THIS REGION...WHICH MORE THAN LIKELY WILL END THE GROWING SEASON FOR THIS AREA. WEST WINDS INDICATE ONLY MINOR SNOW SHOWER ACTIVITY FOR VILAS COUNTY. HI PRES MOVS ACROSS SRN SECTIONS OF THE GREAT LKS RGN ON SUNDAY AND INITIALLY PROVIDE NE WI WITH A FAIR AMT OF SUNSHINE. EXPECT TO SEE A GRADUAL INCREASE IN HI CLDS SUNDAY AFTERNOON AS THE NXT SYSTEM ORGANIZES OVR THE ROCKIES. COOL START TO THE DAY AND COOL AIRMASS OVRHD WL LIMIT THE DIURNAL RISE IN TEMPS WITH READINGS ONLY GETTING INTO THE LWR TO MIDDLE 40S. THIS NXT SYSTEM...IN THE FORM OF ANOTHER SHRTWV TROF...IS FCST TO ENTER THE NRN/CNTRL PLAINS WITH A WEAK SFC LOW SITUATED OVR THE LEE OF THE ROCKIES SUNDAY NGT. SOUTHERLY WNDS AHD OF THIS SYSTEM WL BEGIN TO TAP GULF MSTR AND MDLS INDICATE INCREASING ISEN LIFT OVR THE MIDWEST/WRN GREAT LKS. EVEN AS BETTER FORCING TO REMAIN WELL TO THE WEST OF NE WI...BELIEVE THERE WL BE ENUF SATURATION OF THE ATM TO ALLOW THE ISEN LIFT TO GENERATE A BACK OF LGT PCPN MOVG INTO WI LTR SUNDAY NGT. TEMPS APR COLD ENUF SUCH THAT PCPN WOULD FALL AS LGT SNOW WITH A DUSTING PSBL ON GRASSY SFCS. THIS LATEST SHRTWV TROF SHIFTS E-NE THRU THE UPR MIDWEST AND INTO NRN SECTIONS OF THE GREAT LKS ON MON...THUS THE STRONGEST Q-G FORCING TO PASS BY TO OUR NORTH. MDLS DIFFER WITH BOTH THE STRENGTH OF THE SHRTWV TROF AND THE EXTENT OF THE SFC LOW. THE GFS APRS OVERDONE WITH BOTH OF THESE FEATURES AS THE MEAN FLOW ACROSS THE LWR 48 WL BE NEARLY ZONAL. EXPECT AT LEAST A SML CHC OF RAIN OR SNOW SHWRS THRU MON WITH MODEST FORCING IN PLACE. A WEAK SHRTWV RDG PUSHES INTO THE WRN GREAT LKS MON NGT AND ALREADY BE IN THE PROCESS OF EXITING THE RGN ON TUE. A QUIET PERIOD WITH PERHAPS A BIT OF AN UPTICK IN TEMPS FOR TUE WITH ANTICIPATED SUNSHINE. TEMPS STILL A GOOD 10 DEGS BLO NORMAL FOR MID-OCTOBER. STILL A GOOD DEAL OF UNCERTAINTY OVR THE RGN BY THE MIDDLE OF NXT WEEK WITH THE MAIN CULPRIT BEING A SHRTWV TROF OVR THE ERN PACIFIC. WHILE THE MDLS ALL INDICATE THIS TROF OF VARYING STRENGTH...IT IS THE DOWNSTREAM DIFFERENCES THAT MAKE A MESS OF THE FCST. SOME MDLS INDICATE BROAD RIDGING ACROSS THE CNTRL CONUS... OTHER MDLS SHOW A SHARPER UPR RDG OVR THE WRN CONUS...WHILE OTHER SOLNS SHOW A BROAD UPR TROF OVR THE WRN 2/3RDS OF THE COUNTRY. PREV SHIFT HEDGED TOWARD THE ENSEMBLE MEAN WHICH KEPT A SOMEWHAT FLATTER FLOW ACROSS THE CONUS...THEREBY BRINGING ANOTHER WEAK SYSTEM TOWARD WI LTR ON WED AND CONTINUING THRU THU. MADE NO CHGS TO EITHER WED OR THU AT THIS TIME DUE TO THE VAST UNCERTAINTY. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED TODAY AND TONIGHT. MID LEVEL CLOUDS OVER EAST CENTRAL WISCONSIN WILL SLOWLY SHIFT SEWD TODAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 7 AM CDT SATURDAY FOR WIZ022-038>040- 048>050. FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR WIZ022-038>040-048>050. && TDH/AK
Hazardous weather outlook, Oct 8, 5:19 AM CDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 519 AM CDT THU OCT 8 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 519 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FROST OR FREEZE CONDITIONS ARE EXPECTED ACROSS EAST CENTRAL WISCONSIN STARTING FRIDAY NIGHT. THE CONTINUED UNSEASONABLY COOL WEATHER WILL LIKELY END THE GROWING SEASON OVER THIS PART OF WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-091100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 519 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY OCCUR FROM LATE SATURDAY AFTERNOON INTO SUNDAY MORNING. TDH/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 3:27 AM CDT | Freeze Watch | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 28 hr |
Nearby
Frost Advisories in Wisconsin, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.